Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had unprotected sex. Taken pill. Have vaginal bleeding. Feeling nausea and headaches. Also rashes and burning sensation in vagina. Cure?

User rating for this question
Very Good
Answered by
Practicing since : 2000
Answered : 206 Questions
Question
i am 26 years old.i had my periods on 14th XXXXXXX had unprotected intercourse on 22nd XXXXXXX and taken i pill after 2 hours same day..no after almost i week i have little veginal bleeding with stomach ache and i am feeling nausea and mild headaches.there are also rashes and little burning sensation in vegina. am i pregnant? or is it something else?
Posted Fri, 26 Jul 2013 in Pregnancy
 
 
Answered by Dr. Ahmed Bahaa 37 minutes later
Hi XXXXXXX

Welcome to XXXXXXX

You took the I pill in the first 24 hours after having intercourse in the middle two weeks of your menstrual cycle.

The I pills are very effective this way. most probably you will not get pregnant.
The bleeding, stomach ache, nausea and headache are accepted side effects of the pills.
The rash and burning sensation in the vagina may be due to an infection cought during having sex.
You should visit your doctor if the symptoms persist or get worse in order to diagnose and treat this infection.

As for getting pregnant or not, you should wait till the next period and don't rely on the symptoms.
If your period doesn't come in the expected time, don't worry and have a blood test for hcg.
There may be a delay in your period due to the pills.

I hope I have answered your query, and will be happy to answer more queries.

Good luck.
Dr. Ahmed Bahaa.
Above answer was peer-reviewed by
 
Follow-up: Had unprotected sex. Taken pill. Have vaginal bleeding. Feeling nausea and headaches. Also rashes and burning sensation in vagina. Cure? 8 hours later
thank u doctor ...what can i do to overcome these side effects of i pill?? and how long this bleeding will continue?? can i take normal painkillers ( like spasmonil) for this pain ?
 
 
Answered by Dr. Ahmed Bahaa 3 hours later
Hi,
Yes, of course you may overcome the side effects of I pill by having an antispasmodic and an antiemetic for an example.
Some doctors prescribe these drugs from the start to prevent these side effects.
You should visit your local doctor or GP to make sure these symptoms are not due to anything else and to give you a prescription.
I want to remind you although pregnancy is a very remote event, we will be sure only after you next menstruation.
As for the bleeding, the response varies from one person to another. There may be no bleeding at all or bleeding may last for several days. don't worry as long as the bleeding is mild, no blood clots and not affecting your general condition. It will stop spontaneously. if the bleeding is severe or too much or if you experience sharp abdominal pains please visit a local doctor immediately to exclude ectopic pregnancy and define the cause of bleeding.
Thank you, and waiting to answer more questions.
Dr. Ahmed Bahaa.
Above answer was peer-reviewed by
 
Follow-up: Had unprotected sex. Taken pill. Have vaginal bleeding. Feeling nausea and headaches. Also rashes and burning sensation in vagina. Cure? 54 minutes later
thank u doctor...bleeding is normal with no clots. it is less than my normal menstrual bleeding.
i have severe abdominal cramps during my periods all the time.these cramps are like my period cramps,less intense and tolerable but uncomfortable. do i still need an immediate medical attention or these are normal?? what can i do to regain my hormonal balance earliest?
 
 
Answered by Dr. Ahmed Bahaa 2 days later
Hi, sorry for the delay.
The bleeding is mild and the pain is tolerable, so I think all this is normal and expected.
You hormonal balance will regain itself spontaneously from the next cycle.
All this may be expected from the I pill.
Thank you.
Dr. Ahmed Bahaa.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor